# SDR DALA2025010200017

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,779 hours, 42,584 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Part number: D230730008
- Part serial: U284B207
- Condition: Broken
- Location: Zone 700
- Part time: 94,216 hours, 44,340 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3240 DISC: TOW BAR SNAPPED ON PUSH BACK. C/A: PERFORMED STEPS 1-4.C.2 INSP AFTER TOWING ABNORMAL EVENT PER A320 AMM 05-51(FP 908301). INSTALLED NEW TOW BAR LINK PER A320 AMM32-231(FP908301). INSP OF BARREL DRAG STRUT CONNECTIONN COMPLETE A 320 05-51. MEASUREMENT WITHIN LIMITS A320 AMM 05-21. INSTALLATION OF LOWER DRAG STRUT REQUIRED(SK 817607) LOWER DRAG STRUT REMOVED PER A320 AMM32-21-16-000-002A. STEP 6. A/C IS JACKED AT FWD JACK POINT WITH TAIL STAY INSTALLED9EK 781145). REPLACED NOSE GEAR FORESTAY WITH BP FROM AA IAW A320 AMM 32-21 OPS TEST GOOD. A/C OK FOR SERVICE. REWFER TO LP 5695003 FO BR DEFERAL. ALSO REFER TO LP 6595003 FOR MONITOR ON AIRBUS ASSESSMENT. (LP: 6575596)
